# SDR SWAA2022030368935

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 344-360; BL0; WL 208. / [01] REMOVED DAMAGED INTERCOSTAL STA 344-360; BL0; WL 200-208 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL STA 344-360; BL0; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG#141A5400. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] INSTALLED NEW INTERCOSTAL STA 344-360; BL0; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-03-0G-0; DWG#141A5400.;[05] VERIFIED CORRECTIVE ACTION #4;[06] VERIFIED TASK COM[PLETE
